It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-12-2013, 12:55 PM   #1
Newbie
(male)
 
Join Date: Feb 2013
Posts: 3
Jerrt33 HB User
Please Helpp. Question about LPR

Hello All I am new to the forums. I am really confused and hoping to get some opinions and advice. Ok for almost 3 weeks I was hoarse and the first few day's of hoarseness I had Fatigue but that didn't stick around. SO almost 3weeks I head to My PCP Did regular checkup. Put Light in my mouth said It looks like I have some Allergies. Then reffered me to ENT. So I go To the ENT This past Thursday. Which houses alot of Resident Docs in training. So the one lady puts the scope through my nose to my throat on both nostrils. Then said she would be right back. Which took 10 min. Another doc came in and put the scope in again. He says I see a VF Nodule, Some Inflammation and a lil acid. He leaves the other doc gives me prescript for Omeprazole writes on the sheet lpr and Vf Nodule .and sends me on my way.


Now my question is... Is this possible?? I never had an episode of heartburn in longggg time. I never had any burning sensation, Acid in throat, Bitter taste when I wake up etc. All I have is the hoarseness. And now that I am on these Omeprazoles I am getting all these complications like Pain and cramps in stomach, Bach Ache, Muscular Aches, Fatigue, Bubbly stomach And I only been on them 5 days. I really don't know what to think anymore I try to research but not good at it lol. Like I said I actually was feeling good besides the hoarseness before I started on these Pills. I would love to hear from People. Thanks SO much

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-12-2013, 02:40 PM   #2
Junior Member
(female)
 
Join Date: Jan 2013
Posts: 38
CrossMyHeart HB User
Re: Please Helpp. Question about LPR

Hi,

LPR is also known as "silent reflux" because people with LPR don't notice any noticeable symptoms such as heartburn. As for your medication, I would say give it a few more days before you go back to your doctor. For some, side effects will go away in a few days and PPIs take a while to kick in and be effective.

 
Reply With Quote
Old 02-12-2013, 03:25 PM   #3
Newbie
(male)
 
Join Date: Feb 2013
Posts: 3
Jerrt33 HB User
Re: Please Helpp. Question about LPR

Hi Thank You for replying. Yea I understand that I just didn't get how I never have the nasty taste in the morning etc Never in my life had gas probs. I am also remembering I was doing these lung Excercises Where I breathe in And exhale Really hard and powerful. And my friend reminded me I was hurting after that saying I felt like I pulled something, I am just trying to figure it out it is driving me nuts. Like I said all I get is the hoarseness and my voice seems to be slowly improving, And now and then I get a stuffy Cloudy feeling Throat. I am so worried to take my next dose the pain is getting unbearable

 
Reply With Quote
Old 02-12-2013, 05:39 PM   #4
Newbie
(female)
 
Join Date: Feb 2013
Posts: 2
Collie Flowers HB User
Re: Please Helpp. Question about LPR

I was same as you except I could not eat and suffered with very bad sinusitis due to the acid reaching my throat and nasal passages I thought it would never go away - numerous hospital procedures etc none were effective. It turned the cause was a bug called h-pylori in my stomach which caused the silent reflux - After a triple therapy followed by 60mg of Lanzoperazole and Gaviscon Advance 4 times per day I am 90% better but due to the extent of damage to my digestive system I will have to take lanzoperazole etc for rest of my life. Bear with the tablets it takes a good four months for a proper effect and then you will be able to start eating properly without the horrible heartburn effects.

 
Reply With Quote
Old 02-17-2013, 08:34 PM   #5
Junior Member
(male)
 
Join Date: Oct 2012
Location: Waynesville, Missouri, Pulaski County
Posts: 25
renegade7 HB User
Re: Please Helpp. Question about LPR

JERRT33 I stayed on PPIs for three years and most side effects did seem to eventually go away. But I always suffered with hoarseness and later, about my second year on PPI I started having more of the phlem problems. After eating most times. And sometimes even if I didn't eat, I still had the mucas in my throat. Most times I could not clear my throat. I never had acid indigestion or heartburn. The LPR symptoms never went away. The PPIs, Nexium and also Zantac, never seemed to work for me. I know people with mild Gerd and the PPIs work for them, most of the time. But hoarseness is how it started for me. Imagine my surprise when the EENT doc told me it was acid reflux. Later I understood it was silent reflux, or LPR. Give it time, the PPIs may work for you. It did not for me, however. Best of luck.....

 
Reply With Quote
Old 02-18-2013, 02:40 AM   #6
Newbie
(female)
 
Join Date: Feb 2013
Posts: 2
Collie Flowers HB User
Re: Please Helpp. Question about LPR

Yes I know this does some times happen

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:27 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!